Anabolics
Search More Than 6,000,000 Posts
Results 1 to 10 of 10
  1. #1
    ceasar250 is offline Associate Member
    Join Date
    Mar 2004
    Posts
    246

    Nolva After PCT?

    I am happy to say I have finished my PCT a few days ago. My nuts are big and I only lost a few lbs. I was getting sick of the tracers, my line of work requires about a good 4-5 hours of solid reading everyday and it was hard to concentrate on the words when they get all blurry. Anyway, I still have some Nolvadex left, I was taking 20mg during PCT and I have been taking it at 10mg since PCT, I was wondering how long people stay on Nolva? Is there a risk of gyno rebound? Yesterday I didnt take the Nolva until late at night and I swear my nips looked a little puffy, maybe it was all mental, I don't know...any recommendation?

    Thanks

  2. #2
    seanw's Avatar
    seanw is offline Banned
    Join Date
    May 2004
    Location
    Aussie in Singapore
    Posts
    2,372
    You shouldnt need Nolva anymore. I ran it a week longer than Clomid but that was it. Most people would finish it with PCT

  3. #3
    ceasar250 is offline Associate Member
    Join Date
    Mar 2004
    Posts
    246
    anyone else?

  4. #4
    Juddman's Avatar
    Juddman is offline Anabolic Member
    Join Date
    Jan 2005
    Location
    Canada
    Posts
    2,010
    What was the cycle bro?

  5. #5
    Mutant's Avatar
    Mutant is offline Banned
    Join Date
    Oct 2004
    Posts
    529
    I use Nolva for weeks after pct. I have had "gyno rebound" before, and I do this to make sure that it wont happen again. I take it at 10mg/ed after pct for a couple weeks, then take it down to 5mg/ed for a few days, then stop.

  6. #6
    Juddman's Avatar
    Juddman is offline Anabolic Member
    Join Date
    Jan 2005
    Location
    Canada
    Posts
    2,010
    Quote Originally Posted by Mutant
    I use Nolva for weeks after pct. I have had "gyno rebound" before, and I do this to make sure that it wont happen again. I take it at 10mg/ed after pct for a couple weeks, then take it down to 5mg/ed for a few days, then stop.
    I think that's a good idea...won't hurt. I was just wondering what the cycle was..if it was a high-dose test cycle or what..

  7. #7
    Swifto's Avatar
    Swifto is offline Banned- Scammer!
    Join Date
    Oct 2004
    Location
    Anywhere...
    Posts
    15,737
    id continue the nolva for 3-5days in case of a rebound at 10mg/ED

  8. #8
    ceasar250 is offline Associate Member
    Join Date
    Mar 2004
    Posts
    246
    Quote Originally Posted by Juddman
    I think that's a good idea...won't hurt. I was just wondering what the cycle was..if it was a high-dose test cycle or what..
    Sust 125mg eod.

  9. #9
    Scra is offline New Member
    Join Date
    Jan 2005
    Posts
    26
    What exactly is 'gyno-rebound' - some type of gyno actually caused by Nolva??

  10. #10
    Join Date
    Feb 2004
    Location
    Kentucky
    Posts
    1,856
    I use Nolva for weeks after pct. I have had "gyno rebound" before, and I do this to make sure that it wont happen again. I take it at 10mg/ed after pct for a couple weeks, then take it down to 5mg/ed for a few days, then stop.
    I agree with this method
    What exactly is 'gyno-rebound' - some type of gyno actually caused by Nolva??
    Gyno Rebound is gyno caused by an estrogen rebound after completing your cycle and having an increase in estrogen in your body with no AI or AntiE's to stop it.

Thread Information

Users Browsing this Thread

There are currently 1 users browsing this thread. (0 members and 1 guests)

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •